# SDR 06FDEA2027

- Difficulty date: May 26, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FUSELAGE STA 535 TOP AFT CORNER NR 3 PACK A/C COMPARTMENT FOUND EXISTING DOUBLER REPAIR.  INSTALLED NEW ROW FASTENERS IAW SRM 51-33-01 VOL 2 AND 53-50-00 FIG 3 VOL 1.
